Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Waking and aching

Posted by dina on April 20, 1999, at 12:09:58

In reply to Waking and aching, posted by pej-Phil on April 20, 1999, at 8:23:41

when i tapered off luvox and wellbutrin (simultaneously)
i experienced that achy (right down to the bones,
exactly.) feeling also. at first i thought it was
just the luvox, but it is possible that it was
also the wellbutrin. i eased it by tapering slower
on the luvox. (possibly, you could taper the
wellbutrin longer and had the same effect?) also,
i don't recall having that achy feeling when i
started on serzone.
good luck.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dina thread:5081